# SDR P9RA20040050

- Difficulty date: November 23, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: A7111
- Condition: Deployed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER PUSH BACK IN CCS.  GROUND CREW REPORTED DEBRIS UNDER R1 DOOR AND REQUESTED CREW TO OPEN THE DOOR.  CREW MEMBER FAILED TO DISARM THE DOOR CAUSING THE SLIDE TO INFLATE.  SLIDE REPLACED PER MM.
